# SDR BAQA200600010

- Difficulty date: November 29, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N942MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5498
- Aircraft time: 6,269 hours, 27,789 cycles
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 355A32060004
- Part serial: M5320
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,161 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN GEARBOX CHIP LIGHT ILLUMINATED ON GROUND RUN UP DRAINED AND FLUSHED GEARBOX PERFORMED REQUIRED PENALTY RUN. CHIP LIGHT ILLUMINATED AGAIN.  REMOVED AND REPLACED MAIN GEARBOX ASSEMBLY.
